# SDR RAIAOO308229

- Difficulty date: August 28, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 21,808 hours, 24,732 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: ATD50N
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT ENGINE WILL NOT MAKE TORQUE WITHIN TURBINE TEMPERATURE LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SURGE VALVE DISCHARGE DUCT. GROUND RUN ACHIEVED TARGET TORQUE.
